# SDR 20000713SH005

- Difficulty date: June 9, 2000
- Submitted: July 13, 2000
- Operation: General aviation
- Aircraft: N12766
- Make and model: Cessna 172M
- Aircraft serial: 17262240
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Alternator Outp
- Part time: 4,622 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ALTERNATOR OUTPUT BREAKER FAILED IN IFR FLIGHT.  BREAKER HAD NO CONTINUITY IN CLOSED (NOT TRIPPED) CONDITION.  ORIGINAL CIRCUIT BREAKER FROM DATE OF MFG 9/73.  (X)
